# SDR TAOA059604

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919TS
- Make and model: Boeing 727225
- Aircraft serial: 20447
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 371380
- Condition: Failed
- Location: Nr 1 Engine
- Component: Vickers
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6100- LGA-BOS - NR 1 'A' SYSTEM HYD PUMP LOW PRESSURE LIGHT APPEARED EN ROUTE, TURNED PUMP OFF, PRESSURE REMAINED NORMAL FOR 5-10 MINUTES.  PRESSURE THEN DECREASED SLOWLY TO RED GAUGE BAN WHEN NR 2 'A' LOW PRESSURE APPEARED.  REPLACED NR 1 A ENGINE DRIVEN PUMP AND NR 2 'A' ENGINE DRIVEN PUMP.  (M)
